# SDR AALA20111102TUL11

- Difficulty date: November 2, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 49,437 hours, 16,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRAP CRACKED ABOVE CARGO DOOR AT STATION 1380.  INSTALLED DOUBLER TO STRAP PER SRM 53-60-51-4.
